# SDR T22R R/O9856

- Difficulty date: August 29, 2016
- Submitted: August 29, 2016
- Operation: General aviation
- Aircraft: N365ES
- Make and model: Cessna 172R
- Aircraft serial: 17280023
- Engine: Lyc IO360L2A
- Engine time: 9,094 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13B2712185
- Part serial: V53793260
- Condition: Broken
- Location: Engine
- Part time: 9,094 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT BROKE AT THE NR 4 CONNECTING ROD JOURNAL, SEPARATION OCCURRED AT THE NR 5 CHEEK COUNTING FROM THE FRONT OF CRANKSHAFT.
